# SDR SWAA2022020955244

- Difficulty date: February 10, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 48,102 hours, 28,269 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING INTERNAL WING INSPECTION FOUND SEAL MOUNT BRACKET CRACKED 24' INBD OF STA. ORSS 297. CRACK IS ON THE BACKSIDE UPPER CORNER. MARKED WITH A DOT. / REMVOED FITTING L/H WING IAW SRM 51-40-02-0G-0 VERFIED NEW PART NO 115A2953-1 IAW BOEING DWG 115A2930 DRILLED NEW PART IAW SRM 51-40-02-0G-0 INSTALLED NEW FITTING FOR SEAL MOUNT L/H WING IAW BOEING DWG 115A2930
